# SDR MALA964894

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC636
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 3386 - ON APPROACH TO DTW THE NOSE GEAR WAS SLOW TO SHOW DOWN AND LOCKED AFTER GEAR EXTENSION.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  AS A PRECAUTION, THE NOSE GEAR AND POSITION SWITCHES WERE CLEANED AND LUBED.  (X)
